# SDR SWAA2020072798350

- Difficulty date: July 6, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,906 hours, 25,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARK HAS EXCESSIVE GIRT ON AFT SIDE.   L1 DOOR SLIDE PACK EXCESSIVE GIRT WAS REPOSITIONED AND TUCKED UP IN SLIDE COMPARTMENT PER SWA MT 725-61-06.
